# SDR A6WA201307311096

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 569-621
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO BAY FLOOR SUPPORT CAP AT LBL 27 BS  569-621 IS CORRODED AROUND FASTENER HOLE LOCATIONS.   REMOVE DAMAGED CAP AND INSTALLED DUPLICATED FLOOR SUPPORT CAP IAW SRM 51-42-06, 51-42-21, 51-25-16, 51-25-06, 51-40-11, & 51-21-11.
